# SDR CA031224003

- Difficulty date: November 24, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3028004
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE S/N PCE40252 WAS SENT FOR METAL IN OIL. ENGINE WAS DISSASSEMBLED AND IT WAS FOUND THAT THE NR 2 BEARING ROLLER CAGE SILVER PLATE HAD FLAKED OFF.  MFG HAS A SIL NR PT6A-106 ON THIS CONDITION. THIS ENGINE WAS REPAIRED IAW MFG LATEST SPECIFICATIONS AND RETURNED TO SERVICE.
